MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION COYOTE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION COYOTE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number 24706
Medical Device Problem Codes Difficult to Remove (1528); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/01/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a coyote balloon was stuck on the wire.A contralateral access was gained via peroneal artery.A 3.5mm x 220mm x 150cm coyote balloon and 150 cm rubicon 14 were selected for use.During procedure, resistance was noted when rubicon device was advanced over a non bsc 0.14 wire.When the devices was advanced further the catheter buckled and the wire got kinked.The catheter and the wire were removed and replaced a larger catheter size and a new non bsc wire.Subsequently, the coyote balloon was advanced over a non bsc wire to the peroneal site.The balloon was inflated into a nominal pressure, however the balloon could not removed when trying to pull out.It go stuck on the wire.The physician attempted to remove the device by adding one bar of pressure.Finally with force they were able to remove the device from the patient's body.However, the balloon was separated from the catheter.The devices used were removed as a unit.Positioning was lost so the procedure was completed with a new non bsc wire to advance into the lesion and another of the same balloon to dilate the area.The procedure was completed without any further complications to the patient.

Brand Name
COYOTE
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8925179
Report Number2134265-2019-10103
Device Sequence Number18892803
Product Code DQY
UDI-Device Identifier08714729797326
UDI-Public08714729797326
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K111295
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/11/2022
Device Model Number24706
Device Catalogue Number24706
Device Lot Number0024095921
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2019
Initial Report FDA Received Date08/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1